Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Feb 28, 2017, 10:27 AM CST for 5 counties in Wisconsin. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2017, 10:27 AM CST (16:27 UTC)
- Expired
- Feb 28, 2017, 11:30 AM CST
- In force
- 63 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dodge County, WI, Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 82 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 10:32 AM CST | HAIL 1 | 3 Nnw Hartford, WI | HAIL OBSERVED 3 MI SOUTH OF HWY 33 ON COUNTY P. |
| Feb 28, 10:32 AM CST | HAIL 1 | 5 Sw Allenton, WI | HAIL OBSERVED 3 MI SOUTH OF HWY 33 ON COUNTY P. |
| Feb 28, 11:02 AM CST | HAIL 1 | Cedar Grove, WI | . |
| Feb 28, 11:05 AM CST | HAIL 1 | Random Lake, WI | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
564
WUUS53 KMKX 281627
SVRMKX
WIC027-039-089-117-131-281730-
/O.NEW.KMKX.SV.W.0003.170228T1627Z-170228T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1027 AM CST TUE FEB 28 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northern Ozaukee County in southeastern Wisconsin...
Southeastern Fond du Lac County in east central Wisconsin...
Northern Washington County in southeastern Wisconsin...
Southern Sheboygan County in east central Wisconsin...
Northeastern Dodge County in southeastern Wisconsin...
* Until 1130 AM CST
* At 1026 AM CST, a severe thunderstorm was located near Iron Ridge,
or 7 miles north of Hartford, moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Sheboygan, West Bend, Sheboygan Falls, Mayville, Kewaskum,
Oostburg, Lomira, Belgium, Fredonia, Kohler, Cedar Grove,
Campbellsport, Random Lake, Theresa, Newburg, Iron Ridge, Addison,
Ashford, Woodland and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4367 8770 4357 8777 4348 8778 4344 8781
4333 8856 4355 8859 4377 8771
TIME...MOT...LOC 1626Z 248DEG 41KT 4343 8843
HAIL...1.00IN
WIND...<50MPH
$$
SPM5 follow-up statements
188
WWUS53 KMKX 281649
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1049 AM CST TUE FEB 28 2017
WIC027-039-089-117-131-281730-
/O.CON.KMKX.SV.W.0003.000000T0000Z-170228T1730Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-Dodge WI-
1049 AM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR NORTHERN OZAUKEE...SOUTHEASTERN FOND DU LAC...NORTHERN
WASHINGTON...SOUTHERN SHEBOYGAN AND NORTHEASTERN DODGE COUNTIES...
At 1047 AM CST, a severe thunderstorm was located near Newburg, or 9
miles northeast of West Bend. An additional severe thunderstorm
located near Mayville will also be moving into the warned area soon.
These storms are moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sheboygan, West Bend, Sheboygan Falls, Mayville, Kewaskum, Oostburg,
Lomira, Belgium, Fredonia, Kohler, Cedar Grove, Campbellsport, Random
Lake, Theresa, Newburg, Addison, Ashford, Cascade, Adell and Waldo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8777 4348 8778 4344 8781 4341 8857
4355 8859 4377 8771 4367 8770
TIME...MOT...LOC 1647Z 253DEG 45KT 4351 8805
HAIL...1.00IN
WIND...<50MPH
$$
SPM723
WWUS53 KMKX 281658
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1058 AM CST TUE FEB 28 2017
WIC027-039-089-117-131-281730-
/O.CON.KMKX.SV.W.0003.000000T0000Z-170228T1730Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-Dodge WI-
1058 AM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR NORTHERN OZAUKEE...SOUTHEASTERN FOND DU LAC...NORTHERN
WASHINGTON...SOUTHERN SHEBOYGAN AND NORTHEASTERN DODGE COUNTIES...
At 1057 AM CST, a severe thunderstorm was located over Random Lake,
or 11 miles north of Port Washington. An additional severe
thunderstorm was located near Theresa. These storms are moving
northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sheboygan, West Bend, Sheboygan Falls, Mayville, Kewaskum, Oostburg,
Lomira, Belgium, Fredonia, Kohler, Cedar Grove, Campbellsport, Random
Lake, Theresa, Newburg, Addison, Ashford, Cascade, Adell and Waldo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8777 4348 8778 4344 8781 4341 8857
4355 8859 4377 8771 4367 8770
TIME...MOT...LOC 1657Z 248DEG 41KT 4355 8790
HAIL...1.00IN
WIND...<50MPH
$$
SPM881
WWUS53 KMKX 281707
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1107 AM CST TUE FEB 28 2017
WIC027-281716-
/O.CAN.KMKX.SV.W.0003.000000T0000Z-170228T1730Z/
Dodge WI-
1107 AM CST TUE FEB 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4357 8777 4349 8779 4352 8839 4353 8840
4360 8840 4377 8771 4367 8770
TIME...MOT...LOC 1706Z 248DEG 41KT 4359 8776
$$
WIC039-089-117-131-281730-
/O.CON.KMKX.SV.W.0003.000000T0000Z-170228T1730Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-
1107 AM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR NORTHERN OZAUKEE...SOUTHEASTERN FOND DU LAC...NORTHEASTERN
WASHINGTON AND SOUTHERN SHEBOYGAN COUNTIES...
At 1106 AM CST, a severe thunderstorm was located over Oostburg, or
10 miles south of Sheboygan Falls. An additional severe storm was
located near Campbellsport. These storms are moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sheboygan, Sheboygan Falls, Kewaskum, Oostburg, Belgium, Kohler,
Cedar Grove, Campbellsport, Random Lake, Ashford, Cascade, Adell,
Waldo, Silver Creek, Beechwood, Dundee, Harrington Beach St Park,
Boltonville, Gibbsville and Batavia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8777 4349 8779 4352 8839 4353 8840
4360 8840 4377 8771 4367 8770
TIME...MOT...LOC 1706Z 248DEG 41KT 4359 8776
HAIL...1.00IN
WIND...<50MPH
$$
SPM019
WWUS53 KMKX 281718
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1118 AM CST TUE FEB 28 2017
WIC039-281728-
/O.CAN.KMKX.SV.W.0003.000000T0000Z-170228T1730Z/
Fond du Lac WI-
1118 AM CST TUE FEB 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOND DU LAC
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4357 8777 4349 8779 4351 8816 4366 8816
4377 8771 4367 8770
TIME...MOT...LOC 1718Z 248DEG 41KT 4364 8758
$$
WIC089-117-131-281730-
/O.CON.KMKX.SV.W.0003.000000T0000Z-170228T1730Z/
Ozaukee WI-Washington WI-Sheboygan WI-
1118 AM CST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR NORTHERN OZAUKEE...NORTHEASTERN WASHINGTON AND SOUTHERN SHEBOYGAN
COUNTIES...
At 1118 AM CST, a severe thunderstorm was located 10 miles southeast
of Sheboygan, moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sheboygan, Sheboygan Falls, Oostburg, Belgium, Kohler, Cedar Grove,
Random Lake, Cascade, Adell, Waldo, Silver Creek, Beechwood,
Harrington Beach St Park, Boltonville, Gibbsville, Batavia and
Hingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8777 4349 8779 4351 8816 4366 8816
4377 8771 4367 8770
TIME...MOT...LOC 1718Z 248DEG 41KT 4364 8758
HAIL...1.00IN
WIND...<50MPH
$$
SPM284
WWUS53 KMKX 281724
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1124 AM CST TUE FEB 28 2017
WIC089-117-131-281733-
/O.EXP.KMKX.SV.W.0003.000000T0000Z-170228T1730Z/
Ozaukee WI-Washington WI-Sheboygan WI-
1124 AM CST TUE FEB 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE...
NORTHEASTERN WASHINGTON AND SOUTHERN SHEBOYGAN COUNTIES WILL EXPIRE
AT 1130 AM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, this
storm will likely continue to produce small hail.
LAT...LON 4357 8777 4349 8779 4351 8816 4366 8816
4377 8771 4367 8770
TIME...MOT...LOC 1723Z 248DEG 41KT 4366 8751
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:45 AM CST, 6 hours 42 minutes earlier.
Area forecast discussion, Feb 28, 3:45 AM CST, 6 hours 42 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 345 AM CST Tue Feb 28 2017 .TODAY AND TONIGHT...Forecast confidence is Medium. Ongoing showers and isold thunder associated with initial surge of low level warm air and theta-e advection. Expect these showers to wane early as this initial surge moves off to the east. However atmosphere already reloading farther southwest for expected second round of convection later this morning. GFS and ECMWF show weakening low level jet carrying across southern WI later this morning. Slightly steeper mid-level lapse rates are expected with this second batch along with NAM MUCape approaching 500 j/kg. Strong bulk shear can be expected later this morning so not impossible one or two of these storms may deposit larger hail approaching 1 inch. Widespread cloud cover should prevent this convection from becoming surface-base. Expect a lull in the convection for a time in the afternoon, but enhanced synoptic scale forcing from left exit region along with passing low level frontogenetical forcing associated with low pressure will result in another batch of convection later this afternoon into the evening. The best chance for convection will be in the southeast CWA. At this point expect activity to remain elevated, however with warm front flirting with far southeast corner of WI, possible one or two of the storms could become surface based and produce some damaging winds along with hail. Strengthening low pressure will move from IL/WI border into lower Michigan overnight tonight. Increasing north winds in its wake along with amplifying mid-level trof will pull colder air into southern WI later in the night. Expect areas of lighter stratiform precipitation to increase across the area late tonight as mid-level short wave approaches from the southwest. Hence northern areas may experience a changeover to mostly -sn by late tonight with some minor accumulation. .WEDNESDAY...Forecast Confidence...Medium to High A potent shortwave is expected to move through on Wednesday. Meanwhile, the elongated area of surface circulations will be consolidating into a single strengthening low, with widespread snow developing across the forecast area. Should be all snow northwest at daybreak, with some rain southeast. Precip will likely transition to all snow southeast by mid morning as colder air continues to pour in from the northwest. 00Z NAM and ECMWF really beefed up precip totals, so bumped up forecast as well. Did not go as high as these two models, given somewhat lower GFS totals and much lower Canadian totals. Blend of the various solutions ended up pretty similar to GFS, giving 3-5 inches most places by the time the snow winds down early evening. .THURSDAY THOUGH MONDAY...Forecast Confidence...Medium Still looks like a quick moving wave will pass through the region on Thursday, bringing some light snow. Models still vary with the track though, with the ECMWF and Canadian farther south and mainly dry for southern Wisconsin, while the GFS and NAM take the low and snow across the forecast area. Left pops at chance for now due to the uncertainty. Should see temps near normal on Thursday. High pressure will bring dry weather and some sunshine on Friday, but temps will likely remain at or even a tad below normal due to colder temps aloft and snow on the ground. Warm advection Friday night as the high departs may bring a little light snow the forecast area. Milder temperatures are then expected for the weekend under southerly low level flow. The Canadian is showing a little rain Sunday, but otherwise it looks dry for the weekend. Rain chances are likely to return by Monday as low pressure approaches. && .AVIATION/12Z TAFS/... Expect cigs to continue to decrease through the early morning as warm, moist air flows northward into southern Wi, associated with approaching warm front. Cigs then likely to remain at MVFR levels or lower much of the day and into tonight, however some breaks in the low clouds may develop this afternoon in close proximity of warm front. && .MARINE... Will post Small Craft Advisory for today, starting with new NSH issuance. Today will be a borderline event but thinking more than a few gusts to 25 knots will affect lake surface today as pressure gradient tightens. Low level inversion will be shallow and should allow those gustier winds to occasionally mix down to surface. With lake surface temps in the upper 30s to lower 40s, will also have to watch for dense fog development later today into tonight as warm, moist air moves northward from the central MS Valley region. A few afternoon and evening thunderstorms may also produce some hail. A strong surge of cold air behind passing low pressure will likely produce more frequent wind gusts to Small Craft Advisory levels later tonight into Wednesday. This surge of colder air will end the dense fog threat overnight. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory until 6 PM CST this evening for LMZ643>646. && TODAY/TONIGHT AND AVIATION/MARINE...MBK Wednesday THROUGH Monday...DDV
Hazardous weather outlook, Feb 28, 4:20 AM CST, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 420 AM CST Tue Feb 28 2017 WIZ046-047-051-052-056>060-062>072-011030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 420 AM CST Tue Feb 28 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are expected later this morning and afternoon. Thunderstorms are likely over southeast Wisconsin later this afternoon and evening. There is a Marginal Risk of a severe thunderstorm along and south of a line from West Bend and Port Washington to Madison and Dodgeville. Large hail is the primary risk however an isolated damaging wind event is possible this afternoon and evening near the Illinois border. Localized dense fog is possible today into this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A wintry mix of rain and snow will change to snow Wednesday morning. Snowfall of 2 to 5 inches is expected across most of the area on Wednesday. Some of the snow will melt, however slushy accumulations can be expected to cause deteriorating travel conditions and slippery roads. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from later this morning into this evening. LMZ643>646-011030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 420 AM CST Tue Feb 28 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight Fog may become dense over the near shore waters this afternoon into tonight. There is a chance for thunderstorms from late morning through mid afternoon. Thunderstorms are likely south of Port Washington later this afternoon and evening. There is a Marginal Risk of a severe thunderstorm producing large hail and damaging winds during this time. A Small Craft Advisory is in effect today for occasional wind gusts to 25 knots and building waves. Another Small Craft Advisory will likely be needed late tonight as low pressure passes to the east. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A Small Craft Advisory will be needed for Wednesday into Wednesday night as colder air rides northwest winds across Lake Michigan. www.weather.gov/mkx mbk
In the hours before
Local storm report, Feb 28, 9:42 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 AM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HAIL SUN PRAIRIE 43.18N 89.23W
02/28/2017 M0.50 INCH DANE WI TRAINED SPOTTER
SEVERAL REPORTS OF NICKEL TO QUARTER SIZE HAIL IN THE
CITY.
&&
RSCHAARLocal storm report, Feb 28, 9:52 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
952 AM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM HAIL SUN PRAIRIE 43.18N 89.23W
02/28/2017 M1.00 INCH DANE WI TRAINED SPOTTER
&&
PCSpecial weather statement, Feb 28, 9:58 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
958 AM CST TUE FEB 28 2017
WIZ056-281630-
Sauk-
958 AM CST TUE FEB 28 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SAUK COUNTY...
At 957 AM CST, a strong thunderstorm was located 11 miles north of
Spring Green, or 12 miles east of Richland Center, moving east at 45
mph.
Pea size hail is possible with this storm.
Locations impacted include...
Baraboo, Lake Wisconsin, West Baraboo, Plain, North Freedom,
Merrimac, Rock Springs, Loganville, Leland, Devils Lake St Park and
Hill Point.
LAT...LON 4341 9019 4357 8973 4356 8964 4349 8960
4337 8961 4336 8965 4336 8967 4331 8973
4321 9019
TIME...MOT...LOC 1557Z 248DEG 40KT 4333 9014
SPMLocal storm report, Feb 28, 10:07 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1007 AM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM HAIL DE FOREST 43.25N 89.35W
02/28/2017 E0.75 INCH DANE WI TRAINED SPOTTER
HAIL COVERING GROUND
&&
RSCHAARLocal storm report, Feb 28, 10:08 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1008 AM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM HAIL LOWELL 43.34N 88.82W
02/28/2017 M0.25 INCH DODGE WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, Feb 28, 10:19 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1019 AM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL 4 N CROSS PLAINS 43.17N 89.65W
02/28/2017 M0.25 INCH DANE WI TRAINED SPOTTER
SOME PENNY SIZED HAIL MIX IN.
&&
RSCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 3:55 AM CST | Small Craft Advisory | MKX | 11 hr | |
| Feb 28, 8:54 AM CST | Special Weather Statement | MKX | Iowa | 36 min |
| Feb 28, 9:14 AM CST | Special Weather Statement | MKX | Dane | 31 min |
| Feb 28, 9:37 AM CST | Special Weather Statement | MKX | Dane | 38 min |
| Feb 28, 9:42 AM CST | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 48 min |
| Feb 28, 9:58 AM CST | Special Weather Statement | MKX | Sauk | 32 min |
| Feb 28, 10:08 AM CST | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 52 min |
| Feb 28, 10:54 AM CST | Special Weather Statement | MKX | Columbia | 36 min |
| Feb 28, 10:55 AM CST | Special Marine Warning | MKX | 65 min | |
| Feb 28, 11:21 AM CST | Special Weather Statement | MKX | Fond du Lac | 39 min |
| Feb 28, 11:23 AM CST | Special Weather Statement | MKX | Sheboygan | 37 min |
| Feb 28, 11:54 AM CST | Special Weather Statement | MKX | Sheboygan | 36 min |
| Feb 28, 12:54 PM CST | Marine Dense Fog Advisory | MKX | 11 hr | |
| Feb 28, 1:37 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 11 more | 28 hr |
| Feb 28, 2:15 PM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 5 more | 9 hr |
| Feb 28, 3:04 PM CST | Small Craft Advisory | MKX | 36 hr | |
| Feb 28, 5:16 PM CST | Special Weather Statement | MKX | Green | 29 min |
| Feb 28, 5:26 PM CST | Special Weather Statement | MKX | Kenosha, Racine | 49 min |
| Feb 28, 5:41 PM CST | Special Weather Statement | MKX | Green | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.